Modal Description of Internal Optimal Streaks.

Higuera, María y Vega de Prada, José Manuel (2009). Modal Description of Internal Optimal Streaks.. "The Journal of Fluid Mechanics", v. 626 ; pp. 21-31. ISSN 0022-1120. https://doi.org/10.1017/S0022112009006284.

Descripción

Título: Modal Description of Internal Optimal Streaks.
Autor/es:
  • Higuera, María
  • Vega de Prada, José Manuel
Tipo de Documento: Artículo
Título de Revista/Publicación: The Journal of Fluid Mechanics
Fecha: Enero 2009
Volumen: 626
Materias:
Escuela: E.T.S.I. Aeronáuticos (UPM) [antigua denominación]
Departamento: Fundamentos Matemáticos de la Tecnología Aeronáutica [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (532kB) | Vista Previa

Resumen

This paper deals with the definition and description of optimal streaky (S) perturbations in a Blasius boundary layer. First, the asymptotic behaviours of S-perturbations near the free stream and the leading edge are studied to conclude that the former is slaved to the solution inside the boundary layer. Based on these results, a quite precise numerical scheme is constructed that allows concluding that S-perturbations produced inside the boundary layer, near the leading edge, can bedefined in terms of just one stream wise-evolving solution of the linearized equations, associated with the first eigenmode of an eigenvalue problem first formulated by Luchini (J. Fluid Mech., vol. 327, 1996, p. 101). Such solution may be seen as an internal unstable streaky mode of the boundary layer, similar to eigenmodes of linearized stability problems. The remaining modes decay stream wise. Thus, the definition of streaks in terms of an optimization problem that is used nowadays is not necessary.

Más información

ID de Registro: 5064
Identificador DC: http://oa.upm.es/5064/
Identificador OAI: oai:oa.upm.es:5064
Identificador DOI: 10.1017/S0022112009006284
URL Oficial: http://www.jfm.damtp.cam.ac.uk/
Depositado por: Memoria Investigacion
Depositado el: 29 Nov 2010 09:01
Ultima Modificación: 28 Abr 2015 15:44
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM